# SDR SWIA2020072751445

- Difficulty date: June 19, 2020
- Submitted: July 27, 2020
- Operation: Air carrier
- Aircraft: N722EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10127
- Aircraft time: 38,232 hours, 27,681 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO ENTRY FLOOR SILL HAS AREAS OF CORROSION.   REMOVED AND INSTALLED NEW CARGO FLOOR SILL  REF SRM DWG. LEAK AND OPS CHECK ARE GOOD. SEE CONTINUATION FOR DETAILS. COMPLIED WITH TASK CARD.
